# SDR FDEA201301170113

- Difficulty date: January 17, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 57,646 hours, 13,289 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AS POWER STABILIZED AT TAKE OFF THRUST, HAD A NR 1 FUEL FILTER ALERT.  REJECTED TAKE OFF AT APPROX 30 KNOTS.  R & R NR 1 ENG FUEL FILTER IN REF TO AMM 73-11-02-4-1.   LEAK CHECKED GOOD.  PERFORMED NR 1 ENG ADJ/TEST IN REF TO AMM 73-34-01-4-1, AMM 71-00-00-5-1 AND JRH.  ALL TESTS PASSED.  ACFT OK FOR SERVICE.
